# SDR ASOA201611131317

- Difficulty date: November 13, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 19,590 hours, 13,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9805013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD UPPER LT GALLEY LIGHT NEEDS RELAMPING. RELAMPED BULB IN FWD UPPER LT ENTRY EMERGENCY LIGHT IAW AMM 33-51-00-710-801.
